MathSciNet Relay Station
MathSciNet bibliographic data
MR1845268 (2002i:28010) 28A80 (65M60 65N30)
Gibbons, Michael; Raj, Arjun; Strichartz, Robert S. The finite element method on the Sierpinski gasket. Constr. Approx. 17 (2001), no. 4, 561–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement